Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 313, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 28, 2016, 3:10 PM EDT for 4 counties in Kentucky. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2016, 3:10 PM EDT (19:10 UTC)
- Expired
- Aug 28, 2016, 3:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Fayette County, KY, Jessamine County, KY, Scott County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 117 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 3:12 PM EDT | HAIL 0.25 | 6 Nw Lexington, KY | DIME SIZE HAIL AT MASTERSON STATION PARK IN NORTHWEST LEXINGTON. |
| Aug 28, 3:12 PM EDT | HAIL 0.75 | 6 Nw Lexington, KY | DIME SIZE HAIL AT MASTERSON STATION PARK IN NORTHWEST LEXINGTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1387 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
040
WUUS53 KLMK 281910
SVRLMK
KYC067-113-209-239-281945-
/O.NEW.KLMK.SV.W.0313.160828T1910Z-160828T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
310 PM EDT SUN AUG 28 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FAYETTE COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN JESSAMINE COUNTY IN CENTRAL KENTUCKY...
SOUTHERN SCOTT COUNTY IN CENTRAL KENTUCKY...
EASTERN WOODFORD COUNTY IN CENTRAL KENTUCKY...
* UNTIL 345 PM EDT
* AT 309 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GEORGETOWN TO MEADOWTHORPE...MOVING SOUTHWEST AT 10
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED SPOTTER. REPORTED DIME TO NICKLE-SIZED HAIL.
LARGER HAIL IS LIKELY OVER THE NEXT HALF HOUR.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEXINGTON...GEORGETOWN...VERSAILLES...FAYETTE MALL...
U K ARBORETUM...MEADOWTHORPE...CARDINAL HILL...
DUNBAR HIGH SCHOOL...CHEVY CHASE AND HIGHLANDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET
YOUR REPORT USING HASHTAG L...M...K...SPOTTER.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3792 8472 3821 8470 3832 8447 3801 8446
TIME...MOT...LOC 1909Z 054DEG 8KT 3819 8455 3807 8455
HAIL...1.25IN
WIND...60MPH
$$
RJS2 follow-up statements
355
WWUS53 KLMK 281925
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EDT SUN AUG 28 2016
KYC113-281935-
/O.CAN.KLMK.SV.W.0313.000000T0000Z-160828T1945Z/
JESSAMINE KY-
325 PM EDT SUN AUG 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JESSAMINE COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3803 8451 3799 8463 3800 8466 3798 8467
3797 8472 3821 8470 3828 8451
TIME...MOT...LOC 1925Z 070DEG 9KT 3817 8458 3809 8463
$$
KYC067-209-239-281945-
/O.CON.KLMK.SV.W.0313.000000T0000Z-160828T1945Z/
FAYETTE KY-SCOTT KY-WOODFORD KY-
325 PM EDT SUN AUG 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHWESTERN FAYETTE...SOUTHWESTERN SCOTT AND NORTHEASTERN
WOODFORD COUNTIES...
AT 325 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GEORGETOWN TO NEAR MEADOWTHORPE...MOVING WEST AT
10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...GEORGETOWN...VERSAILLES...MEADOWTHORPE...CARDINAL HILL...
DUNBAR HIGH SCHOOL...MIDWAY...LANCELOT ESTATES...FAYWOOD AND PISGAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3803 8451 3799 8463 3800 8466 3798 8467
3797 8472 3821 8470 3828 8451
TIME...MOT...LOC 1925Z 070DEG 9KT 3817 8458 3809 8463
HAIL...1.25IN
WIND...60MPH
$$
RJS307
WWUS53 KLMK 281947
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 PM EDT SUN AUG 28 2016
KYC067-209-239-281957-
/O.EXP.KLMK.SV.W.0313.000000T0000Z-160828T1945Z/
FAYETTE KY-SCOTT KY-WOODFORD KY-
347 PM EDT SUN AUG 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAYETTE...
SOUTHWESTERN SCOTT AND NORTHEASTERN WOODFORD COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3803 8451 3799 8463 3800 8466 3798 8467
3797 8472 3821 8470 3828 8451
TIME...MOT...LOC 1942Z 054DEG 8KT 3817 8458 3809 8463
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 1:41 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Aug 28, 1:41 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Louisville KY 141 PM EDT SUN AUG 28 2016 ...Updated Aviation Discussion... .SHORT TERM (Now through Monday)... Issued at 315 AM EDT Sun Aug 28 2016 Upper ridge still oriented east-to-west across the area, along with a sloppy surface pattern, have created a fairly stagnant pattern both at the surface and aloft. Warm and muggy conditions will persist through the short-term, but confidence in the convective forecast is low. Models continue to advertise mid-level cooling but even if that does occur, convective temps remain in the lower 90s and will limit our storm chances. Might see slightly better coverage today, as a weak impulse tries to move slowly north into Kentucky. Best chances are in east-central Kentucky, where more boundaries remain from Sat evening storms. Will go with scattered coverage there, and isolated to the west, but that may still be generous. Not expecting any organization to the storms, but pulse storms with marginally severe wind gusts are the main threat. Max temps close to persistence, with afternoon heat indices near 100 again. Went dry tonight as any storms still appear to be diurnally driven. A little more confident of scattered coverage over a larger area on Monday, as the upper ridge starts to break down. Not much to focus convection, so most areas should have ample opportunity to warm into the low 90s with heat index values touching 100. .LONG TERM (Monday Night through Saturday)... Issued at 255 AM EDT Sun Aug 28 2016 Warm and muggy pattern will continue most of the first half of the week, but upper ridging and a lack of discernible surface features will limit chances for diurnal convection to 20-30%, with the best chances on Monday and Wednesday. Might see the temps and dewpoints gradually ease by Wednesday as ridging starts to break down. A broad upper trof drops into eastern Canada by Thursday, and pushes a cold front through the Ohio Valley. Given the timing and placement of the trof, it looks like a nocturnal, almost backdoor fropa, which does not lend itself to precip chances. Expect below normal temps with much more comfortable humidity levels late in the week as a 1027mb Canadian high builds into the Great Lakes. However, bust potential creeps in over the weekend as upper ridging tries to build from the SW, and could allow temps to overachieve. && .AVIATION (18Z TAF Update)... Issued at 140 PM EDT Sun Aug 28 2016 Most immediate TAF concern will be the development of isld-sct convection over the region this afternoon. Based on mesoanalysis and high-res models, all TAF sites could see at least VCTS this afternoon/early evening. Will need to update the TAF with more definite timing and reduced flight conditions as convection forms. Tonight all TAF sites could see light br especially if they receive a shower/storm this afternoon. Will continue the 2-4 hr window of MVFR conditions during the pre-dawn hours and perhaps adjust downward if necessary based on convection and evening model guidance. Winds will generally remain ENE below 7 kts. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........RAS Long Term.........RAS Aviation..........AMS
Hazardous weather outlook, Aug 28, 12:32 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1232 PM EDT SUN AUG 28 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-291645- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1232 PM EDT SUN AUG 28 2016 /1132 AM CDT SUN AUG 28 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HOT AND HUMID CONDITIONS WILL CONTINUE TODAY SENDING HEAT INDICES TO AROUND 100 BY MID TO LATE AFTERNOON IN MANY LOCATIONS. IF YOU MUST BE OUTDOORS DURING THE AFTERNOON HEAT, DRINK PLENTY OF WATER. ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN AND WHILE THESE WILL BE FEW AND FAR BETWEEN, ANY STORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN AND GUSTY WINDS IN ADDITION TO LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST MONDAY AND WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. AFTERNOON HEAT INDICES WILL REACH AROUND 100 DEGREES MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. RAS/AMS
In the hours before
Special weather statement, Aug 28, 2:15 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
215 PM EDT SUN AUG 28 2016
KYZ041-042-281845-
BOURBON-FAYETTE-
215 PM EDT SUN AUG 28 2016
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN FAYETTE AND
SOUTHWESTERN BOURBON COUNTIES...
AT 214 PM EDT...STRONG THUNDERSTORM WERE LOCATED NEAR PARIS AND ALSO
OVER NORTHEASTERN FAYETTE COUNTY. THESE STORMS ARE NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...PARIS...CHEVY CHASE...CADENTOWN...U K ARBORETUM...
BRYAN STATION...THOROUGHBRED ACRES...NORTHLAND...
CLINTONVILLE AND BRENTSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3798 8437 3802 8451 3829 8436 3829 8434
3830 8434 3829 8433 3830 8432 3825 8410
TIME...MOT...LOC 1814Z 209DEG 4KT 3821 8434
RJSSpecial weather statement, Aug 28, 2:50 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 PM EDT SUN AUG 28 2016
KYZ036-037-041-042-281915-
BOURBON-SCOTT-HARRISON-FAYETTE-
250 PM EDT SUN AUG 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN FAYETTE...
SOUTHERN HARRISON...BOURBON AND SOUTHEASTERN SCOTT COUNTIES...
AT 249 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CYNTHIANA TO NEAR GEORGETOWN TO NEAR
PARIS. MOVEMENT WAS SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS. PEA-SIZED
HAIL ALSO IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...PARIS...CYNTHIANA...CLINTONVILLE...COLVILLE...LAIR...
BROADWELL...OXFORD...ODDVILLE AND SILVER LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3808 8422 3807 8428 3805 8429 3810 8437
3821 8438 3816 8454 3830 8460 3850 8420
3838 8419 3837 8419 3811 8416
TIME...MOT...LOC 1849Z 049DEG 9KT 3840 8430 3825 8450 3817 8428
RJSLocal storm report, Aug 28, 2:54 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
254 PM EDT SUN AUG 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL 2 WNW LEXINGTON 38.06N 84.49W
08/28/2016 U0.88 INCH FAYETTE KY TRAINED SPOTTER
NICKEL SIZE HAIL AT NORTH BROADWAY AND WEST
5TH STREET IN LEXINGTON.
&&
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:03 PM EDT | Special Weather Statement | LMK | Taylor | 27 min |
| Aug 27, 8:27 PM EDT | Special Weather Statement | LMK | Clinton, Russell | 33 min |
| Aug 28, 2:15 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette | 30 min |
| Aug 28, 2:43 PM EDT | Severe Thunderstorm Warning | LMK | Fayette | 32 min |
| Aug 28, 2:50 PM EDT | Special Weather Statement | LMK | Bourbon, Scott | 25 min |
| Aug 28, 2:58 PM EDT | Flash Flood Warning | LMK | Bourbon, Fayette | 3 hr |
| Aug 28, 3:27 PM EDT | Special Weather Statement | LMK | Scott | 33 min |
| Aug 28, 3:33 PM EDT | Special Weather Statement | LMK | Clark | 27 min |
| Aug 28, 3:36 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 24 min |
| Aug 28, 3:40 PM EDT | Special Weather Statement | LMK | Mercer, Woodford | 35 min |
| Aug 28, 4:10 PM EDT | Special Weather Statement | LMK | Anderson, Franklin | 35 min |
| Aug 28, 4:18 PM EDT | Special Weather Statement | LMK | Cumberland, Monroe | 27 min |
| Aug 28, 4:19 PM EDT | Special Weather Statement | LMK | Madison | 26 min |
| Aug 28, 4:26 PM EDT | Special Weather Statement | LMK | Nicholas | 34 min |
| Aug 28, 4:38 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 23 min |
| Aug 28, 4:43 PM EDT | Flash Flood Warning | LMK | Madison | 3 hr |
| Aug 28, 4:48 PM EDT | Special Weather Statement | LMK | Washington | 27 min |
| Aug 28, 4:58 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 32 min |
| Aug 28, 5:08 PM EDT | Areal Flood Advisory | LMK | Nicholas | 2 hr |
| Aug 28, 5:11 PM EDT | Special Weather Statement | LMK | Washington | 34 min |
| Aug 28, 5:13 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 32 min |
| Aug 28, 5:31 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln, Madison | 29 min |
| Aug 28, 5:33 PM EDT | Special Weather Statement | LMK | Trimble | 27 min |
| Aug 28, 5:38 PM EDT | Special Weather Statement | LMK | Marion, Taylor | 37 min |
| Aug 28, 5:48 PM EDT | Special Weather Statement | LMK | Bullitt, Jefferson, Nelson | 27 min |
| Aug 28, 6:04 PM EDT | Areal Flood Advisory | LMK | Boyle, Casey, Garrard, Lincoln, Madison | 3 hr |
| Aug 28, 6:14 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 31 min |
| Aug 28, 6:37 PM EDT | Flash Flood Warning | LMK | Casey, Lincoln | 3 hr |
| Aug 28, 6:44 PM EDT | Special Weather Statement | LMK | Adair, Clinton, Green, Russell | 31 min |
| Aug 28, 7:02 PM EDT | Special Weather Statement | LMK | Warren | 28 min |
| Aug 28, 7:16 PM EDT | Special Weather Statement | LMK | Green, Hart | 29 min |
| Aug 28, 7:19 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 26 min |
| Aug 28, 7:28 PM EDT | Special Weather Statement | LMK | Cumberland, Monroe | 47 min |
| Aug 28, 7:46 PM EDT | Special Weather Statement | LMK | Hart | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.